What causes fluctuation in blood pressure level?
User rating for this question
My. B.P. Has varied today between 91/51 to165/85. I am 5months out from CABGx3 with essential hypertension.
Posted Fri, 21 Feb 2014 in General Health
Answered by Dr. Vaddadi Suresh 27 minutes later
Brief Answer: fluctuating bp due to autonomic neuropathy Detailed Answer: Hi XXXXX welcome to XXXXXXX Diabetics can show fluctuating blood pressures due to underlying autonomic neuropathy. You should make sure that you get moderate doses of hypertensive drugs to avoid ups and downs. some drugs like betablockers (which are invariably kept after CABG) also promote this neuropathy related BP fluctuations. Having said that, i want to confess that it is not really a problem to be too much worried about. Hope i am clear. Please feel free to post for any further doubts, and please be specific with the question you want to ask. Have a great day.
Follow-up: What causes fluctuation in blood pressure level? 4 hours later
The diabetic issue is practical ya non starter. My fasting blood sugar each morning is usually5.4.m . My HbA1c is 5.8 and my glucose tolerance test was in the normal range. They are debating whether I am diabetic or merely insulin intolerant..just. I am in no medication for diabetes whatsoever. My BMI is 21.4. I exercise daily and have a pretty good diet.....90% of the time. I am an ex Phys Ed specialist teacher who aces exercise stress tests. I walk a boxer dog at least 45mins daily. I will be returning to competitive tennis which I play weeklyx3. I also attend aquacise three x weekly. I look fit and healthy...but obviously am not with. hashimoto's disease as well as hypertension and CABGx 3 after a silent heart attack with highly elevated troponin levels. My medications are: Atorvastatin...49mgm Aspirin 100 MGM Coversyl(aceinhibitor) .2.5 In view of this information , would you still offer the same advice? Thanking you in advance XXXX
Answered by Dr. Vaddadi Suresh 6 hours later
Brief Answer: Yes, I would stand on my advice. Detailed Answer: hi, You are on correct medication. Yes, I would stand on my advice. All the best.